Tummy pain

Just wondering if anyone gets tummy/side pain/discomfort while taking steroids or more coming off steroids. I've been on them for my breathing more that my lupus for the past 6 weeks going between 10mg and 20mg . Every time I went down to 10mg my breathing/cough got worse so I was put back up to 20mg that's the way its been going. This day last week got down to10mg then Mon down to 5mg today nothing. Since Monday I've had terrible tummy/ side pain I went back to my gp she thinks it could be muscular but it doesn't feel like muscular to me.

Sorry this post is a bit confusing but my brain is not working too well today. I'm also feeling tired guess that's definitely down to being steroid free.

2 Replies

oldestnewest
  • I've had those pains on either side, in a flare. I'm trying to come off steroids too but this is not one of the symptoms of withdrawal, if I get those I know I'm on my way to a flare soon.

    Having said that, it does sound like you're coming down too quickly - I had the same issue when I got from 10mg to 5mg, so I went up to 7.5mg for a while, then trying the taper again now. If the pain doesn't subside with heat/hot water bottle, maybe suggest to go back up to 10mg for another week, then taper to 7.5mg for 2 weeks, then 5mg for 2 weeks, etc.

    Good luck.

  • Thanks Purpletop my gp gave the instructions for coming off them but my pharmacist said like you to taped more slowly. I hope I'm not going into a flair I feel like I've been sick for ever.

You may also like...